# SDR YENA2023012500076

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 22,717 hours, 7,461 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907575
- Condition: Failed
- Location: E/E Bay
- Part time: 22,717 hours, 7,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#70, FLL-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO MCO) ' UPON CLIMBOUT ABOVE 13000FT ACCELERATING ABOVE 310KTS HEARD NOISE OUTSIDE LEFT OF CAPT SEAT WITH VIBRATION FELT IN FLT CTRL PEDESTAL  SOON AFTER SMELLED ACRID ODOR LASTED 2 MINUTES; REFERENCE TSM 05-50-00 ...T/S FOUND EXTRACT FAN TO BE FAULTED AND VIBRATING REMOVED AND REPLACED FAN. OPS CHECKS NORMAL AMM 21-26-51. PERFORMED ENGS RUNS AND VISUAL INSPECTIONS OF APU NO ODORS NOTED. A/C OK FOR SERVICE.
